Alert archive / Kansas / River Flood Warnings in 2016
River Flood Warning 81, NWS Wichita, KS
NWS Wichita, KS issued this river flood warning at Sep 9, 2016, 9:12 PM CDT for Montgomery County, Wilson County, Kansas. It took effect at Sep 10, 2016, 12:06 PM CDT. It was in force for 27 hr.
The area
The outline as issued.
The facts
- Issued
- Sep 9, 2016, 9:12 PM CDT (02:12 UTC)
- In effect from
- Sep 10, 2016, 12:06 PM CDT
- Expired
- Sep 11, 2016, 2:55 PM CDT
- In force
- 27 hr
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Montgomery County, KS, Wilson County, KS
The radar
The Tulsa radar (KINX), 124 km from the middle of the area, began a volume at 02:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Verdigris River at Independence (IDPK1). The gauge peaked at 28.15 ft at Sep 11, 2016, 11:00 PM CDT.
- Action stage
- 28 ft
- Minor stage
- 30 ft
- Moderate stage
- 47.6 ft
- Major stage
- 53 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07170500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
826
WGUS43 KICT 100212
FLWICT
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE WICHITA KS
912 PM CDT FRI SEP 9 2016
...The National Weather Service in Wichita has issued a flood warning
for the following river in Kansas...
Verdigris River At Independence affecting Montgomery and Wilson
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive into flooded areas or go around barricades. Nearly two
feet of water will carry most vehicles away. Turn around don't drown.
&&
KSC125-205-101612-
/O.NEW.KICT.FL.W.0081.160910T1706Z-160911T1955Z/
/IDPK1.1.ER.160910T1706Z.160911T0000Z.160911T0755Z.NO/
912 PM CDT FRI SEP 9 2016
The National Weather Service in Wichita, KS has issued a
* Flood Warning for
The Verdigris River At Independence.
* From Saturday afternoon until Sunday afternoon.
* At 9:00 PM Friday the stage was 16.6 feet.
* Flood stage is 30.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early Saturday afternoon and
continue to rise to near 31.9 feet by Saturday evening. The river
will fall below flood stage by early Sunday morning.
&&
FLD OBSERVED FORECAST 7 PM
Location STG STG DAY TIME Sat Sun Mon
Independence 30.0 16.6 Fri 09 PM 31.9 19.6 9.2
&&
LAT...LON 3739 9573 3714 9576 3713 9555 3738 9558
$$
JAS5 follow-up statements
300
WGUS83 KICT 100714
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
214 AM CDT SAT SEP 10 2016
...The flood warning continues for the following river in Kansas...
Verdigris River At Independence affecting Montgomery and Wilson
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive into flooded areas or go around barricades. Nearly two
feet of water will carry most vehicles away. Turn around don't drown.
&&
KSC125-205-102114-
/O.EXT.KICT.FL.W.0081.160910T2225Z-160911T1418Z/
/IDPK1.1.ER.160910T2225Z.160911T0000Z.160911T0218Z.NO/
214 AM CDT SAT SEP 10 2016
The Flood Warning continues for
The Verdigris River At Independence.
* From this afternoon until Sunday morning.
* At 2:00 AM Saturday the stage was 20.8 feet.
* Flood stage is 30.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late this afternoon and
continue to rise to near 30.5 feet by this evening. The river will
fall below flood stage by tonight.
&&
FLD OBSERVED FORECAST 7 AM
Location STG STG DAY TIME Sun Mon Tue
Independence 30.0 20.8 Sat 2 AM 27.0 13.2 6.7
&&
LAT...LON 3739 9573 3714 9576 3713 9555 3738 9558
$$293
WGUS83 KICT 101349
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
849 AM CDT SAT SEP 10 2016
...The flood warning continues for the following river in Kansas...
Verdigris River At Independence affecting Montgomery and Wilson
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive into flooded areas or go around barricades. Nearly two
feet of water will carry most vehicles away. Turn around don't drown.
&&
KSC125-205-110349-
/O.EXT.KICT.FL.W.0081.160911T0336Z-160912T0517Z/
/IDPK1.1.ER.160911T0336Z.160911T1200Z.160911T1717Z.NO/
849 AM CDT SAT SEP 10 2016
The Flood Warning continues for
The Verdigris River At Independence.
* From this evening until late Sunday night.
* At 8:00 AM Saturday the stage was 23.9 feet.
* Flood stage is 30.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tonight and continue to rise
to near 31.5 feet by Sunday morning. The river will fall below
flood stage by early Sunday afternoon.
&&
FLD OBSERVED FORECAST 7 AM
Location STG STG DAY TIME Sun Mon Tue
Independence 30.0 23.9 Sat 08 AM 31.5 24.6 22.9
&&
LAT...LON 3739 9573 3714 9576 3713 9555 3738 9558
$$204
WGUS83 KICT 101846
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
146 PM CDT SAT SEP 10 2016
...The flood warning continues for the following river in Kansas...
Verdigris River At Altoona affecting Wilson County.
Verdigris River At Independence affecting Montgomery and Wilson
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive into flooded areas or go around barricades. Nearly two
feet of water will carry most vehicles away. Turn around don't drown.
&&
KSC205-110846-
/O.EXT.KICT.FL.W.0084.160910T1925Z-160911T2125Z/
/ATOK1.1.ER.160910T1925Z.160911T0600Z.160911T0925Z.NO/
146 PM CDT SAT SEP 10 2016
The Flood Warning continues for
The Verdigris River At Altoona.
* From this afternoon until Sunday afternoon.
* At 1:30 PM Saturday the stage was 19.0 feet.
* Flood stage is 19.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this afternoon and continue to
rise to near 19.4 feet by early Sunday morning. The river will fall
below flood stage by early Sunday morning.
* Impact...At 19.0 feet...Flooding of agricultural fields and gravel
road near the river bridge off of Highway 47 occurs.
&&
FLD OBSERVED FORECAST 7 AM
Location STG STG DAY TIME Sun Mon Tue
Altoona 19.0 19.0 Sat 01 PM 18.7 14.3 12.3
&&
LAT...LON 3766 9594 3750 9571 3739 9573 3739 9558
3755 9557 3773 9584
$$
KSC125-205-110846-
/O.EXT.KICT.FL.W.0081.160911T0541Z-160912T0632Z/
/IDPK1.1.ER.160911T0541Z.160911T1200Z.160911T1832Z.NO/
146 PM CDT SAT SEP 10 2016
The Flood Warning continues for
The Verdigris River At Independence.
* From late tonight until late Sunday night.
* At 1:00 PM Saturday the stage was 25.3 feet.
* Flood stage is 30.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early Sunday morning and
continue to rise to near 31.3 feet by Sunday morning. The river
will fall below flood stage by early Sunday afternoon.
&&
FLD OBSERVED FORECAST 7 AM
Location STG STG DAY TIME Sun Mon Tue
Independence 30.0 25.3 Sat 01 PM 31.3 25.7 22.9
&&
LAT...LON 3739 9573 3714 9576 3713 9555 3738 9558
$$696
WGUS83 KICT 110052
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
752 PM CDT SAT SEP 10 2016
...The flood warning continues for the following river in Kansas...
Verdigris River At Altoona affecting Wilson County.
Verdigris River At Independence affecting Montgomery and Wilson
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive into flooded areas or go around barricades. Nearly two
feet of water will carry most vehicles away. Turn around don't drown.
&&
KSC205-111452-
/O.EXT.KICT.FL.W.0084.000000T0000Z-160911T1800Z/
/ATOK1.1.ER.160910T2103Z.160911T0045Z.160911T0600Z.NO/
752 PM CDT SAT SEP 10 2016
The Flood Warning continues for
The Verdigris River At Altoona.
* Until Sunday afternoon.
* At 7:45 PM Saturday the stage was 19.1 feet.
* Flood stage is 19.0 feet.
* Forecast...The river will continue to fall to below flood stage by
early Sunday morning.
* Impact...At 19.0 feet...Flooding of agricultural fields and gravel
road near the river bridge off of Highway 47 occurs.
&&
FLD OBSERVED FORECAST 7 PM
Location STG STG DAY TIME Sun Mon Tue
Altoona 19.0 19.1 Sat 08 PM 16.2 12.8 12.2
&&
LAT...LON 3766 9594 3750 9571 3739 9573 3739 9558
3755 9557 3773 9584
$$
KSC125-205-111452-
/O.EXT.KICT.FL.W.0081.160911T1132Z-160912T0112Z/
/IDPK1.1.ER.160911T1132Z.160911T1200Z.160911T1312Z.NO/
752 PM CDT SAT SEP 10 2016
The Flood Warning continues for
The Verdigris River At Independence.
* From Sunday morning until Sunday evening.
* At 7:00 PM Saturday the stage was 26.3 feet.
* Flood stage is 30.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Sunday morning and continue to
rise to near 30.1 feet by Sunday morning. The river will fall below
flood stage by Sunday afternoon.
&&
FLD OBSERVED FORECAST 7 PM
Location STG STG DAY TIME Sun Mon Tue
Independence 30.0 26.3 Sat 07 PM 27.9 23.7 22.4
&&
LAT...LON 3739 9573 3714 9576 3713 9555 3738 9558
$$029
WGUS83 KICT 110828
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
328 AM CDT SUN SEP 11 2016
...The flood warning is cancelled for the following river in
Kansas...
Verdigris River At Independence affecting Montgomery and Wilson
Counties.
...The flood warning continues for the following river in Kansas...
Verdigris River At Altoona affecting Wilson County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive into flooded areas or go around barricades, especially
at night! Nearly two feet of water will carry most vehicles away.
Turn around don't drown.
&&
KSC205-112031-
/O.EXT.KICT.FL.W.0084.000000T0000Z-160911T2031Z/
/ATOK1.1.ER.160910T2103Z.160911T0416Z.160911T0831Z.NO/
328 AM CDT SUN SEP 11 2016
The Flood Warning continues for
The Verdigris River At Altoona.
* Until this afternoon.
* At 3:15 AM Sunday the stage was 19.0 feet.
* Flood stage is 19.0 feet.
* Minor flooding is occurring.
* Forecast...The river will continue to fall to below flood stage by
early this morning.
* Impact...At 19.0 feet...Flooding of agricultural fields and gravel
road near the river bridge off of Highway 47 occurs.
&&
FLD OBSERVED FORECAST 7 AM
Location STG STG DAY TIME Mon Tue Wed
Altoona 19.0 19.0 Sun 3 AM 13.6 12.3 12.2
&&
LAT...LON 3766 9594 3750 9571 3739 9573 3739 9558
3755 9557 3773 9584
$$
KSC125-205-110858-
/O.CAN.KICT.FL.W.0081.000000T0000Z-160912T0112Z/
/IDPK1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
328 AM CDT SUN SEP 11 2016
The Flood Warning is cancelled for
The Verdigris River At Independence.
* At 3:01 AM Sunday the stage was 27.1 feet.
* Flood stage is 30.0 feet.
* Forecast...The river will crest below flood stage at 28.0 feet this
afternoon.
&&
FLD OBSERVED FORECAST 7 AM
Location STG STG DAY TIME Mon Tue Wed
Independence 30.0 27.1 Sun 3 AM 25.9 23.0 22.1
&&
LAT...LON 3739 9573 3714 9576 3713 9555 3738 9558
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this river flood warning went out at Sep 9, 7:01 PM CDT, 2 hours 11 minutes earlier.
Area forecast discussion, Sep 9, 7:01 PM CDT, 2 hours 11 minutes before
Area Forecast Discussion National Weather Service Wichita KS 701 PM CDT FRI SEP 9 2016 .SHORT TERM...(This evening through Monday night) Issued at 236 PM CDT Fri Sep 9 2016 A cold front bisecting central and southwest Kansas is progged to move south and east becoming a focus for deep moist convection this afternoon and evening. Cinh is progged to erode by 20-21z with some clearing in the wake of morning shower activity. This should support scattered to numerous storms developing with convergence along the southward advancing cold front late this afternoon and evening. The airmass ahead of the front remains moist with high PWATS and deep warm cloud depths progged. This will support torrential rainfall once again but the front is expected to be progressive limiting the duration of the heaviest rain with the highest amounts in the 1-3" range expected across mainly southeast KS. A few reports of large hail and damaging winds are also expected within a moderately unstable airmass with deep layer shear of 30-40 kts. Sat-Sun...A stable post-frontal regime is anticipated over the weekend with highs falling back into the mid and upper 70s across the area on Sat. A ridge of high pressure will bring light winds and sunny conditions. Surface high pressure will translate eastward over the Ohio Valley area on Sunday allowing breezy southerly winds to return to central KS with highs remaining below climate normals with readings in the upper 70s/lower 80s. A shortwave trough is progged to approach late Monday while another front sags into the Central Plains. Maintained low pops across central KS Monday afternoon with chances increasing across much of the region on Monday night. .LONG TERM...(Tuesday through Friday) Issued at 236 PM CDT Fri Sep 9 2016 The large scale pattern will feature a mid/upper trough over the Central Great Basin area while southwest mid/upper flow is progged over the Central Plains states early in the week. This trough is progged to track eastward over the Northern Rockies toward the Northern Plains through the week. This may allow unsettled weather to persist through much of the upcoming week as more subtle shortwave troughs lift northeast across the Rockies keeping low probabilities for showers and storms in the forecast. Seasonably cool temperatures are also anticipated with highs in the 70s and low 80s while lows remains mostly in the 60s. && .AVIATION...(For the 00Z TAFS through 00Z Saturday evening) Issued at 701 PM CDT Fri Sep 9 2016 Numerous thunderstorms will spread southeast across southern and eastern KS this evening, along a southward surging strong cold front. Gusty winds, small hail and torrential rainfall will accompany this activity. Storms should exit Wichita by around 10 pm, lingering past midnight at Chanute. Additionally, a brief period of MVFR ceiling is likely in wake of the front, along with strong/gusty north winds. Clear skies and breezy north winds expected later this evening/tonight through Saturday. && .PRELIMINARY POINT TEMPS/POPS... Wichita-KICT 57 77 54 81 / 90 0 0 0 Hutchinson 55 76 54 81 / 90 0 0 0 Newton 55 76 53 79 / 90 0 0 0 ElDorado 57 76 53 79 / 90 0 0 0 Winfield-KWLD 60 78 54 81 / 90 0 0 0 Russell 51 76 54 83 / 20 0 0 0 Great Bend 52 75 54 83 / 40 0 0 0 Salina 54 76 53 81 / 90 0 0 0 McPherson 54 76 53 80 / 90 0 0 0 Coffeyville 63 78 51 81 / 80 10 0 0 Chanute 60 77 50 79 / 80 0 0 0 Iola 59 76 51 78 / 80 0 0 0 Parsons-KPPF 61 77 51 80 / 80 10 0 0 && .ICT Watches/Warnings/Advisories... Flash Flood Watch through Saturday morning for KSZ051>053- 067>072-082-083-091>096-098>100. && SHORT TERM...MWM LONG TERM...MWM AVIATION...ADK
Hazardous weather outlook, Sep 9, 4:03 PM CDT, 5 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 403 PM CDT FRI SEP 9 2016 KSZ032-033-047>053-067>072-082-083-091>096-098>100-102115- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 403 PM CDT FRI SEP 9 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS, SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS OVER CENTRAL KANSAS THIS AFTERNOON WILL SPREAD SOUTH AND EAST ACROSS SOUTH CENTRAL AND SOUTHEAST KANSAS THIS EVENING. SOME OF THE STORMS MAY BECOME SEVERE WITH HAIL UP TO HALF DOLLAR SIZE AND WIND GUSTS OF 60 TO 70 MPH. THE STORMS ARE EXPECTED TO MERGE INTO A SQUALL LINE...WITH STRONG TO SEVERE WIND GUSTS AND TORRENTIAL RAINFALL RATES AS THEY MOVE SOUTHWARD ACROSS SOUTH CENTRAL AND SOUTHEAST KANSAS THIS EVENING. THIS WILL AGGRAVATE ONGOING FLOODING OR RESULT IN ADDITIONAL FLOODING PROBLEMS ACROSS PORTIONS OF SOUTH CENTRAL AND SOUTHEAST KANSAS. MANY RIVERS REMAIN IN FLOOD ACROSS SOUTH CENTRAL AND SOUTHEAST KANSAS...PLEASE REFER TO THE LATEST RIVER FLOOD WARNINGS FOR MORE DETAILS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY MANY RIVERS ACROSS SOUTH CENTRAL AND SOUTHEAST KANSAS WILL REMAIN IN FLOOD THROUGH THE WEEKEND. PLEASE REFER TO THE LATEST RIVER FLOOD WARNINGS FOR MORE DETAILS. THUNDERSTORM CHANCES WILL RETURN TO THE AREA LATE MONDAY THROUGH MIDWEEK. A FEW STRONG STORMS WILL BE POSSIBLE LATE MONDAY INTO TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING ACROSS CENTRAL...SOUTH CENTRAL AND SOUTHEAST KANSAS. IN ADDITION...REPORTS OF RAINFALL GREATER THAN 1 INCH AND FLOODING REPORTS WILL BE GREATLY APPRECIATED. && FOR A GRAPHICAL VERSION OF THIS INFORMATION, SEE OUR WEBPAGE AT: HTTP://WEATHER.GOV/WICHITA/HWO/
In the hours before
Local storm report, Sep 9, 8:33 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
833 PM CDT FRI SEP 09 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0832 PM FLASH FLOOD 3 NE HARPER 37.31N 97.99W
09/09/2016 HARPER KS EMERGENCY MNGR
WATER FLOWING OVER K-2 NORTHEAST OF HARPER.
&&
METZGERLocal storm report, Sep 9, 8:34 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
834 PM CDT FRI SEP 09 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM TSTM WND DMG 1 W ANTHONY 37.15N 98.04W
09/09/2016 HARPER KS EMERGENCY MNGR
NUMEROUS 4 INCH LIMBS DOWN IN ANTHONY.
&&
METZGERSpecial weather statement, Sep 9, 9:00 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
900 PM CDT FRI SEP 9 2016
KSZ092-100300-
SUMNER KS-
900 PM CDT FRI SEP 9 2016
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
SUMNER COUNTY IN SOUTH CENTRAL KANSAS...
* UNTIL 1000 PM CDT
* AT 857 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STRONG THUNDERSTORM OVER WELLINGTON...MOVING EAST AT 40
MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
WELLINGTON...BELLE PLAINE...CALDWELL...OXFORD...ARGONIA...
SOUTH HAVEN...GEUDA SPRINGS...MAYFIELD...MILAN...RIVERDALE...
PERTH AND WELLINGTON AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUES BY THE NATIONAL WEATHER
SERVICE.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3735 9780 3747 9716 3721 9715 3707 9715
3702 9780
TIME...MOT...LOC 0200Z 250DEG 36KT 3726 9739
KETCHAMLocal storm report, Sep 9, 9:03 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
903 PM CDT FRI SEP 09 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0858 PM FLASH FLOOD EL DORADO 37.82N 96.86W
09/09/2016 BUTLER KS EMERGENCY MNGR
THE COMMUNITIES OF ANDOVER...AUGUSTA AND EL DORADO ARE
ALL EXPERIENCING SEVERAL STREETS FLOODED. ALSO VARIOUS
ROADS FLOODED BETWEEN TOWANDA AND POTWIN WITH A STRANDED
MOTORIST.
&&
ADKLocal storm report, Sep 9, 9:04 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
904 PM CDT FRI SEP 09 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0902 PM FLASH FLOOD 4 E DOWNTOWN WICHITA 37.69N 97.28W
09/09/2016 SEDGWICK KS EMERGENCY MNGR
WATER OVER ROAD AT 2ND AND BLECKLY WITH STALLED VEHCILES,
WATER RESCUE IN PROGRESS.
&&
METZGERLocal storm report, Sep 9, 9:06 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
906 PM CDT FRI SEP 09 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0849 PM FLASH FLOOD EAST WICHITA 37.68N 97.26W
09/09/2016 SEDGWICK KS EMERGENCY MNGR
WATER RESCUE NEAR 2ND AND BLECKLEY.
&&
ADKThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 9, 7:01 PM CDT | Special Weather Statement | ICT | Sedgwick | 29 min |
| Sep 9, 7:05 PM CDT | Special Weather Statement | ICT | Harvey | 55 min |
| Sep 9, 7:10 PM CDT | Special Weather Statement | ICT | Sumner | 65 min |
| Sep 9, 7:20 PM CDT | Severe Thunderstorm Warning | ICT | Sumner | 27 min |
| Sep 9, 7:27 PM CDT | Special Weather Statement | ICT | Kingman | 63 min |
| Sep 9, 7:32 PM CDT | Severe Thunderstorm Warning | ICT | Sedgwick | 58 min |
| Sep 9, 7:41 PM CDT | Flash Flood Warning | ICT | Sedgwick | 14 hr |
| Sep 9, 7:48 PM CDT | Special Weather Statement | ICT | Butler | 57 min |
| Sep 9, 8:05 PM CDT | Flash Flood Warning | ICT | Butler | 14 hr |
| Sep 9, 8:08 PM CDT | Special Weather Statement | ICT | Harper | 67 min |
| Sep 9, 8:16 PM CDT | Flash Flood Warning | ICT | Harper | 14 hr |
| Sep 9, 8:40 PM CDT | Flash Flood Warning | ICT | Greenwood | 14 hr |
| Sep 9, 9:00 PM CDT | Special Weather Statement | ICT | Sumner | 60 min |
| Sep 9, 9:50 PM CDT | Special Weather Statement | ICT | Cowley | 55 min |
| Sep 9, 10:24 PM CDT | River Flood Warning | ICT | Sedgwick | 15 hr |
| Sep 9, 10:55 PM CDT | Areal Flood Warning | ICT | Cowley, Sumner | 12 hr |
| Sep 9, 11:05 PM CDT | Flash Flood Warning | ICT | Sumner | 8 hr |
| Sep 10, 1:44 AM CDT | Areal Flood Warning | ICT | Allen, Woodson | 12 hr |
| Sep 10, 3:13 AM CDT | River Flood Warning | ICT | Chase, Lyon | 35 hr |
| Sep 10, 9:00 AM CDT | River Flood Warning | ICT | Wilson | 35 hr |
| Sep 10, 9:35 AM CDT | Areal Flood Warning | ICT | Sedgwick | 9 hr |
| Sep 10, 9:41 AM CDT | Areal Flood Warning | ICT | Butler | 9 hr |
| Sep 10, 11:32 AM CDT | Areal Flood Warning | ICT | Sumner | 8 hr |
Nearby
River Flood Warnings in Kansas, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.